# SDR SCNA20180302073

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 57,559 hours, 20,221 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE UNDER PROGRAMING TRACK WORN LT FLAP. REMOVED AND REPLACED WORN ANGLE.
